MathSciNet Relay Station
MathSciNet bibliographic data
MR1218113 65N99 (49L99 78A45)
Bielefeld, B.; Deng, Y.; Glimm, J.; Tangerman, F.; Asvestas, J. S. Electromagnetic scattering for dielectrics: iterative methods for solving boundary integral equations. Proc. Amer. Math. Soc. 122 (1994), no. 3, 719–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement